On the stability of compound hyperbolic paraboloidal shells

Translated title of the contribution: On the stability of compound hyperbolic paraboloidal shells

J.F. Chen

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Original languageChinese
    Title of host publicationProc., 5th Conference on Computer Applications in Construction Engineering in China
    Pages56-62
    Number of pages7
    Publication statusPublished - 1991

    Cite this

    Chen, J. F. (1991). On the stability of compound hyperbolic paraboloidal shells. In Proc., 5th Conference on Computer Applications in Construction Engineering in China (pp. 56-62)